# SDR UPS97222941

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT MLG WING DOOR HAS CRACK IN PREVIOUS REPAIR DOUBLER ON LWR SKIN.  OLD REPAIR DOUBLER REPLACED IAW SRM 52-80-2.
